# SDR MASA2017021212600

- Difficulty date: February 12, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 30,881 hours, 25,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FLR LVL EMER EXIT SIGN  BULB INOP ROW 13.  RELAMPED.
